Erroneous results in ``Marginal likelihood from the Gibbs output''

Radford M. Neal, Dept. of Statistics and Dept. of Computer Science, University of Toronto

This letter comments on a paper by S. Chib published in the Journal of the American Statistical Association (vol. 90, pp. 1313-1321, 1995). The letter was rejected by JASA.

Written 8 September 1998, with associated comments written 16 March 1999, 4 pages: postscript, pdf.

Extra material: Here is the S program from the letter, and the galaxy data.